Journal cover Journal topic
Nonlinear Processes in Geophysics An interactive open-access journal of the European Geosciences Union
Journal topic

Journal metrics

Journal metrics

  • IF value: 1.699 IF 1.699
  • IF 5-year value: 1.559 IF 5-year
    1.559
  • CiteScore value: 1.61 CiteScore
    1.61
  • SNIP value: 0.884 SNIP 0.884
  • IPP value: 1.49 IPP 1.49
  • SJR value: 0.648 SJR 0.648
  • Scimago H <br class='hide-on-tablet hide-on-mobile'>index value: 52 Scimago H
    index 52
  • h5-index value: 21 h5-index 21

Volume 6, issue 2

Volume 6, issue 2

30 Jun 1999
On the advection of tracer by eddies on the beta-plane: A numerical study
E. S. Benilov
Nonlin. Processes Geophys., 6, 67–77, https://doi.org/10.5194/npg-6-67-1999,https://doi.org/10.5194/npg-6-67-1999, 1999
30 Jun 1999
Nonlinear analysis of magnetospheric data Part II. Dynamical characteristics of the AE index time series and comparison with nonlinear surrogate data
G. P. Pavlos, D. Kugiumtzis, M. A. Athanasiu, N. Hatzigeorgiu, D. Diamantidis, and E. T. Sarris
Nonlin. Processes Geophys., 6, 79–98, https://doi.org/10.5194/npg-6-79-1999,https://doi.org/10.5194/npg-6-79-1999, 1999
30 Jun 1999
Comments and new results about the magnetospheric chaos hypothesis
G. P. Pavlos, M. A. Athanasiu, D. Diamantidis, A. G. Rigas, and E. T. Sarris
Nonlin. Processes Geophys., 6, 99–127, https://doi.org/10.5194/npg-6-99-1999,https://doi.org/10.5194/npg-6-99-1999, 1999
CC BY 4.0
Publications Copernicus